Normality of smooth statistics for planar determinantal point processes

Veröffentlichungen: Beitrag in FachzeitschriftArtikelPeer Reviewed

Abstract

We consider smooth linear statistics of determinantal point processes on the complex plane, and their large scale asymptotics. We prove asymptotic normality in the finite variance case, where Soshnikov’s theorem is not appli-cable. The setting is similar to that of Rider and Virág [Electron. J. Probab., 12, no. 45, 1238–1257, (2007)] for the complex plane, but replaces analyticity conditions by the assumption that the correlation kernel is reproducing. Our proof is a streamlined version of that of Ameur, Hedenmalm and Makarov [Duke Math J., 159, 31–81, (2011)] for eigenvalues of normal random matrices. In our case, the reproducing property is brought to bear to compensate for the lack of analyticity and radial symmetries.

OriginalspracheEnglisch
Seiten (von - bis)666-682
Seitenumfang17
FachzeitschriftBernoulli
Jahrgang30
Ausgabenummer1
DOIs
PublikationsstatusVeröffentlicht - Feb. 2024

ÖFOS 2012

  • 101019 Stochastik

Fingerprint

Untersuchen Sie die Forschungsthemen von „Normality of smooth statistics for planar determinantal point processes“. Zusammen bilden sie einen einzigartigen Fingerprint.

Zitationsweisen